# SDR UPS204775

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND CORROSION FWD CARGO BAY IN THE NUTPLATE HOLES, LOWER FLANGE OF THE 600 FLOORBEAM LBL 16 RLB 58 WL 201.  REPAIRED BS 600 FLOORBEAM IAW UPS EO B727-5310-7463-A.  CORROSION REWORK WAS OUT OF LIMTS IAW SRM 53-10-1.
